# SDR IPXA2025012041370

- Difficulty date: January 11, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT STA 440 LBL 24.75 UNDER FLOOR PANEL 231XBF HAS AREA OF CORROSION. DOT 142-314.  RESTORED SURFACE PROTECTION IAW SRM 51-20-01 AND TOP COAT IAW AMM 51-21-15. MATERIALS USED.
